Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Gaussian cubature and bivariate polynomial interpolation

Author: Yuan Xu
Journal: Math. Comp. 59 (1992), 547-555
MSC: Primary 65D30; Secondary 41A05
MathSciNet review: 1140649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Gaussian cubature is used to study bivariate polynomial interpolation based on the common zeros of quasi-orthogonal polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 41A05

Retrieve articles in all journals with MSC: 65D30, 41A05

Additional Information

Keywords: Gaussian cubature, bivariate orthogonal polynomial, common zeros of quasi-orthogonal polynomials, interpolation
Article copyright: © Copyright 1992 American Mathematical Society